# SDR 95ZZZX3008

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6693A
- Make and model: Beech B-60
- Aircraft serial: P527
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: 6NBC914Y5
- Condition: Seized
- Location: Rt Uplock
- Part time: 3,354 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH FOR LANDING, LANDING GEAR WOULD NOT EXTEND ELECTRICALLY AND AN ODOR WAS NOTICED IN THE COCKPIT.  THE GEAR WAS EXTENDED MANUALLY, BUT A LOUD POPPING NOISE WAS HEARD UPON EXTENSION.  INSPECTION OF THE GEAR AFTER LANDING FOUND RT UPLOCK ROLLER SEIZED.  THIS ROLLER WOULD NOT DISENGAGE FROM PN 35-845077-22 RT UPLOCK BLOCK; THUS, ALLOWING GEAR MOTOR TO BURN OUT AND BEND THE RT GEAR RETRACT ROD PN 60-810057-617.  THE MM CALLS OUT AN INSPECTION AND LUBRICATION OF THIS ROLLER EACH 100 HOURS OF OPERATION.
